# SDR AALA20090713TUL04

- Difficulty date: June 10, 2009
- Submitted: July 15, 2009
- Operation: Air carrier
- Aircraft: N653A
- Make and model: Boeing 757223
- Aircraft serial: 24611
- Aircraft time: 56,407 hours, 19,223 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114N400318
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLAT NUMBER 9 LEADING EDGE SKIN CRACKED AT OUTBOARD DRIVE TRACK.  INSTALLED EXTERNAL DOUBLER PER AARD 57-43-00-4 .
